Hello everyone I'm sure I'm going to get negative comments as well but I've suffered with anxiety for over 15 years. I have been on nearly every SSRI and almost every benzo combination over the years last combination with Cymbalta and Xanax 1 milligram 3 Times Daily I had bad side effects with Cymbalta so I was switched to Lexapro for 10 milligrams I thought as it's a Xanax wasn't lasting nearly as long and I was needing more so I will switch to Klonopin 1 milligram 3 times a day and Lexapro was increased to 20 milligrams. I have an appointment with my doctor coming up and the same thing as I've been switching back and forth between Klonopin and Xanax for years the same thing is starting to happen with the Klonopin that happen with a Xanax I feel like one milligram isn't helping at all and I feel like I want to take more or I need to take more I don't know if I should ask for an increase in dose or if I should try something else like Valium any ideas?
Were you able to take Xanax only when you felt an anxious or panicky moment coming on?
Klonopin and Lexapro both build up in the system before the full effect is felt. And then these two drugs cause additional side affects depending on how sensitive each individual is to a drug.
See, it comes down to what the drug is made of, the coating, the foods the patient eats, and what allergies he/she has at that time.
And then there's this thing called tolerability. And when a patient hits this limit, it's so easy to overdose.
I think that's what could be happening with you but I am not a doctor. :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 5 answers
Posted 18 Oct 2010 • 8 answers
Posted 30 Oct 2011 • 4 answers
Posted 10 Apr 2013 • 4 answers
Posted 1 day 5 hours ago • 1 answer